| Catalog Number |
4405210000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: two events were reported for this quarter.Product return status: one device was received for evaluation.One device was not available to stryker for evaluation.Evaluation status: one device evaluation is in progress.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.Two events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.2 previously reported events are included in this follow-up record. product return status: 1 device was received for evaluation.1 device was not available to stryker for evaluation.Evaluation status: reported events were confirmed during testing.Devices were found to be affected by a missing pin and detached collar.Devices were not labeled for single-use.Devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.2 events had no patient involvement; no patient impact.